# SDR UPS00833589

- Difficulty date: August 18, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 2925 · Hydraulic Pressure Relief, Auxiliary
- Part: Relief Valve
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, ON LANDING A/C LOST ALL HYDRAULIC FLUID.  REPLACED THE RT MLG PRESS RELIEF VALVE.  BLED SYSTEM CHECKS OK.
